MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401453
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this ambicor penile prosthesis was not fully inflating due to fluid loss.A surgical procedure was performed to remove and replace the device.There were no patient complications reported.

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19256554
Report Number2124215-2024-27651
Device Sequence Number6492628
Product Code FHW
UDI-Device Identifier00878953000978
UDI-Public00878953000978
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/23/2016
Device Model Number72401453
Device Catalogue Number72401453
Device Lot Number728590001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexUnknown